# SDR 97ZZZX2835

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369HS
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 369A532
- Condition: Cracked
- Location: Overrun Clutch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERRUNNING CLUTCH BEARING OUTER RACE IS CRACKED.
